Uniformly bounded groups in finite W*-algebras

Vasilescu, Florian-Horia and Zsidó, László: Uniformly bounded groups in finite W*-algebras. Acta scientiarum mathematicarum, (36) 1-2. pp. 189-192. (1974)

[img] Cikk, tanulmány, mű
math_036_fasc_001_002_189-192.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
Page Range: pp. 189-192
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 192. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/14475

Actions (login required)

View Item View Item